MAUDE Adverse Event Report: DAKO DENMARK APS DAKO OMNIS

DAKO DENMARK APS DAKO OMNIS
Model Number GI100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause: alteration of assay and staining in this case has not been confirmed at this time.The problem has yet to be investigated by a field service engineer, and it is unknown if a field service engineer will be able to assess the complaint.This investigation thus far has yet to identify any instrument malfunction or alteration in instrument performance.In the event that a root cause is identified, this new information will be provided via a supplemental report.Failure mode description: as no malfunction has been found as investigation is ongoing; the failure mode could not be verified as an instrument or product specific malfunction.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.
 
Event or Problem Description
Customer complaint record reported the event as follows: weak or absent staining.No direct or indirect patient harm or user harm have been reported.

Brand Name
DAKO OMNIS
Common Device Name
DAKO OMNIS
Manufacturer (Section D)
DAKO DENMARK APS
produktionsvej 42
glostrup, 2600
DA  2600
MDR Report Key10796215
Report Number9610099-2020-00037
Device Sequence Number19571671
Product Code KPA
UDI-Device Identifier05700573004904
UDI-Public05700573004904
Combination Product (Y/N)Y
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGI100
Device Catalogue NumberGI10030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1